IJPAM: Volume 50, No. 2 (2009)


Clarice Dias de Albuquerque$^1$, Reginaldo Palazzo Júnior$^2$,
Eduardo Brandani da Silva$^3$
$^{1,2}$School of Eletrical and Computer Engineering
Campinas University
P.O. Box 6101
400, Av. Albert Einstein, Campinas, SP, 13083-970, BRASIL
$^1$e-mail: clarice.albuquerque@gmail.com
$^2$e-mail: palazzo@dt.fee.unicamp.br
$^3$Department of Mathematics - DMA
Maringa State University - UEM
5790, Av. Colombo, Maringá, PR, 87020-000, BRAZIL
e-mail: ebsilva@wnet.com.br

Abstract.In this paper we present new toric quantum codes derived from quadratic forms. The new class of codes is optimum in the sense that its codeword length is the smallest among the already known codes. The parameters of the new codes are $[[d^2, 2, d]]$.

Received: August 14, 2008

AMS Subject Classification: 11D09, 94B60, 05A18

Key Words and Phrases: topological quantum codes, toric codes, polyominoes

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2009
Volume: 50
Issue: 2